Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anyone Else Get Heartburn After Taking A Dose Of Gabepentin?

Does Anyone Else Get Heartburn After Taking A Dose Of Gabepentin?

This has been happening to me for about the last 2 to 3 months. I'm on 300mg 3 times a day. I see my fibro doc next week and will be asking her about it too.

A MyFibroTeam Member said:

I haven't gotten heartburn with Gabepentin, but with other medications that shouldn't be causing that. My doctor said that sometimes you can get sensitivities to the additives, like what the capsule is made of. You can request a different brand to see if it helps. Also make sure it's not what your taking the Gabapentin with, like juice or coffee. Talk to your doctor, it may be GERD getting irritated and dietary adjustments can help with that.

posted almost 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in